Une remarque sur le théorème de Puiseux.

W.J. Guerrier

Monatshefte für Mathematik (1967)

  • Volume: 71, page 402-404
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Guerrier, W.J.. "Une remarque sur le théorème de Puiseux.." Monatshefte für Mathematik 71 (1967): 402-404. <http://eudml.org/doc/177396>.

author = {Guerrier, W.J.},
journal = {Monatshefte für Mathematik},
keywords = {extensions; formal power series ring},
pages = {402-404},
title = {Une remarque sur le théorème de Puiseux.},
url = {http://eudml.org/doc/177396},
volume = {71},
year = {1967},

AU - Guerrier, W.J.
TI - Une remarque sur le théorème de Puiseux.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 402
EP - 404
KW - extensions; formal power series ring
UR - http://eudml.org/doc/177396
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.